# SDR DXTA200501166

- Difficulty date: December 20, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- Aircraft time: 4,716 hours, 3,278 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP, SHORTLY AFTER TAKEOFF WE SMELLED SMOKE FUMES AND BAGGAGE FIRE/SMOKE LIGHT CAME ON. ALL BAGGAGE COMPARTMENT LIGHTS WERE VERIFIED OFF PRIOR TO DEPARTURE.  REMOVED WATER SEPARATOR SEAL,  CHECKED FOR CLEANLINESS. CLEANED AND REINSTALLED SOCK. RAN BOTH ENGINES TO POWER FOR 30 MINS. PRESSURIZED CABIN TO 9 PSID. OPS CHECKED AND LEAK CHECKED WATER SEPARATOR SOCK. ALL OPS CHECK GOOD, NO DEFECTS NOTED. BAGGAGE FLIGHTS NEVER ILLUMINATED. ALL WORK DONE IAW MM CHAPTERS 33-02-00, 21-10-95 AND 71-00-00.
